1. bookVolume 30 (2022): Edition 1 (February 2022)
Détails du magazine
License
Format
Magazine
eISSN
1844-0835
Première parution
17 May 2013
Périodicité
1 fois par an
Langues
Anglais
access type Accès libre

Stochastic orders of log-epsilon-skew-normal distributions

Publié en ligne: 12 Mar 2022
Volume & Edition: Volume 30 (2022) - Edition 1 (February 2022)
Pages: 109 - 128
Reçu: 13 Jul 2021
Accepté: 13 Sep 2021
Détails du magazine
License
Format
Magazine
eISSN
1844-0835
Première parution
17 May 2013
Périodicité
1 fois par an
Langues
Anglais
Abstract

The log-epsilon-skew-normal distributions family is generalized class of log-normal distribution. Is widely used to model non-negative data in many areas of applied research. We give necessary and/or sufficient conditions for some stochastic orders of log-epsilon-skew-normal distributions. Also, we give sufficient conditions for orders of moments and Gini indexes. Finally, it is presented a real data application.

Keywords

MSC 2010

[1] Ahmadi J., Arghami N. R. (2001). Some univariate stochastic orders on record values. Communications in Statistics-Theory and Methods, 30(1), 69-74.10.1081/STA-100001559 Search in Google Scholar

[2] Allison P. D. (1978). Measures of inequality. American Sociological Review, 43, 865-880.10.2307/2094626 Search in Google Scholar

[3] Anand S. (1983). Inequality and Poverty in Malaysia: Measurement and Decomposition. New York: Oxford University Press. Search in Google Scholar

[4] Arnold B. C. (2007). Majorization: Here, there and everywhere. Statistical Science, 22(3), 407–413.10.1214/0883423060000000097 Search in Google Scholar

[5] Arnold B. C. (1987). Majorization and the Lorenz Order: A Brief Introduction; Springer.10.1007/978-1-4615-7379-1 Search in Google Scholar

[6] Atkinson A. B. (1970). On the measurement of inequality. Journal of Economic Theory, 2, 244-63.10.1016/0022-0531(70)90039-6 Search in Google Scholar

[7] Atkinson A. B. (1980). Wealth, Income and Inequality, 2nd edn. Oxford: Oxford University Press. Search in Google Scholar

[8] Azzalini A. (1985). A class of distributions which includes the normal ones. Scandinavian journal of statistics, 171-178. Search in Google Scholar

[9] Bancescu I. (2018). Some classes of statistical distributions. Properties and Applications. Analele Stiintifice Ale Universitatii Ovidius Constanta, 26(1), 43-68. Search in Google Scholar

[10] Balakrishnan N., Barmalzan G., Kosari S. (2021). Comparisons of Parallel Systems with Components Having Proportional Reversed Hazard Rates and Starting Devices. Mathematics, 9, 856.10.3390/math9080856 Search in Google Scholar

[11] Benning J. L., Barnes D. L. (2009). The effects of scale and spatial heterogeneities on diffusion in volcanic breccias and basalts: Amchitka Island, Alaska. Journal of contaminant hydrology, 106(3-4), 150-165.10.1016/j.jconhyd.2009.02.00519328590 Search in Google Scholar

[12] Berrendero J. R., Cárcamo J. (2012). Tests for Stochastic Orders and Mean Order Statistics, Communications in Statistics - Theory and Methods, 41:8, 1497-1509.10.1080/03610926.2010.543303 Search in Google Scholar

[13] Buffa B. A., Knopoff D., Torres G. (2020). Parameter Estimation and Measurement of Social Inequality in a Kinetic Model for Wealth Distribution. Mathematics, 8(5):786. Search in Google Scholar

[14] Catana L. I. (2021a). Stochastic orders for a multivariate Pareto distribution. Analele Stiintifice Ale Universitatii Ovidius Constanta-Seria Matematica, 29(1), 53-69.10.2478/auom-2021-0004 Search in Google Scholar

[15] Catana L. I., Preda V. (2021b). Comparing the extremes order statistics between two random variables sequences using transmuted distributions. Communications in Statistics-Theory and Methods, 1-18.10.1080/03610926.2021.1898641 Search in Google Scholar

[16] Catana L. I., Raducan A. (2020c). Stochastic Order for a Multivariate Uniform Distributions Family. Mathematics, 8(9), 1410.10.3390/math8091410 Search in Google Scholar

[17] Cobb B. R., Rumi R., Salmero N. A. (2013). Inventory management with log-normal demand per unit time. Computers & Operations Research, 40(7), 1842-1851.10.1016/j.cor.2013.01.017 Search in Google Scholar

[18] Doerr C., Blenn N., Van Mieghem P. (2013). Lognormal infection times of online information spread. PloS one, 8(5).10.1371/annotation/eb5dda55-3e85-4556-90ac-b7c54acfe306 Search in Google Scholar

[19] Feng C., Wang H., Lu N., Tu X. M. (2013). Log transformation: application and interpretation in biomedical research. Statistics in medicine, 32(2), 230-239.10.1002/sim.5486 Search in Google Scholar

[20] Finney D. J. (1941). On the distribution of a variate whose logarithm is normally distributed. Supplement to the Journal of the Royal Statistical Society, 7(2), 155-161.10.2307/2983663 Search in Google Scholar

[21] Galton F. (1879). XII. The geometric mean, in vital and social statistics. Proceedings of the Royal Society of London, 29(196-199), 365-367. Search in Google Scholar

[22] Gandhi P. (2009). The flux-dependent rms variability of X-ray binaries in the optical. The Astrophysical Journal Letters, 697(2), L167.10.1088/0004-637X/697/2/L167 Search in Google Scholar

[23] Hutson A. D., Mashtare Jr T. L., Mudholkar G. S. (2020). Log-epsilon-skew normal: A generalization of the log-normal distribution. Communications in Statistics-Theory and Methods, 49(17), 4197-4215.10.1080/03610926.2019.1595655 Search in Google Scholar

[24] Illsey R., Le Grand J. (1987). The measurement of inequality in health; In: Health and Economics. Ed. by A.Williams. London: Macmillan: 13-36. Search in Google Scholar

[25] Kendall M. G., Stuart A. (1966). The Advanced Theory of Statistics. London: Charles Gri n. Search in Google Scholar

[26] Levy H. (2015). Stochastic Dominance: Investment Decision Making under Uncertainty, 3rd ed.; Springer: Berlin/Heidelberg, Germany,. Search in Google Scholar

[27] Limpert E., Stahel W. A., Abbt M. (2001). Log-normal distributions across the sciences: keys and clues: on the charms of statistics, and how mechanical models resembling gambling machines o er a link to a handy way to characterize log-normal distributions, which can provide deeper insight into variability and probability—normal or log-normal: that is the question. BioScience, 51(5), 341-352.10.1641/0006-3568(2001)051[0341:LNDATS]2.0.CO;2 Search in Google Scholar

[28] McAlister D. (1879). XIII. The law of the geometric mean. Proceedings of the Royal Society of London, 29(196-199), 367-376. Search in Google Scholar

[29] Mitzenmacher M. (2004). A brief history of generative models for power law and lognormal distributions. Internet mathematics, 1(2), 226-251.10.1080/15427951.2004.10129088 Search in Google Scholar

[30] Nadeb H., Torabi H. (2020). Preservation properties of stochastic orders by transformation to the transmuted-G model, Communications in Statistics - Theory and Methods, 49:17, 4333-4346.10.1080/03610926.2019.1601220 Search in Google Scholar

[31] Neti P. V., Howell R. W. (2008). Lognormal distribution of cellular uptake of radioactivity: statistical analysis of α-particle track autoradiography. Journal of Nuclear Medicine, 49(6), 1009-1016.10.2967/jnumed.107.048843291115318483086 Search in Google Scholar

[32] Preda V., Catana L. I. (2021). Tsallis Log-Scale-Location Models. Moments, Gini Index and Some Stochastic Orders. Mathematics, 9(11), 1216. Search in Google Scholar

[33] Ortega-Jiménez P., Sordo M. A., Suárez-Llorens A. (2021). Stochastic Comparisons of Some Distances between Random Variables. Mathematics, 9, 981.10.3390/math9090981 Search in Google Scholar

[34] Sen, Amartia (1973). On economic inequality. Oxford: Clarendon Press.10.1093/0198281935.001.0001 Search in Google Scholar

[35] Sfetcu S. C. (2021). Varma Quantile Entropy Order. Analele Stiintifice Ale Universitatii Ovidius Constanta-Seria Matematica, 29(2), 249–264.10.2478/auom-2021-0029 Search in Google Scholar

[36] Sfetcu R. C., Sfetcu S. C., Preda V. (2021). Ordering Awad–Varma Entropy and Applications to Some Stochastic Models. Mathematics, 9, 280.10.3390/math9030280 Search in Google Scholar

[37] Shaked M., Shanthikumar J. G. (2007). Stochastic orders. New York: Springer.10.1007/978-0-387-34675-5 Search in Google Scholar

[38] Zbăganu, G. (2020). Asymptotic Results in Broken Stick Models: The Approach via Lorenz Curves. Mathematics, 8(4), 625.10.3390/math8040625 Search in Google Scholar

Articles recommandés par Trend MD

Planifiez votre conférence à distance avec Sciendo